Alert archive / South Dakota / High Wind Warnings in 2010

High Wind Warning 4, NWS Aberdeen, SD

October 25, 201026 counties in South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this high wind warning at Oct 25, 2010, 2:30 PM CDT for 26 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Oct 26, 2010, 7:00 AM CDT. It was in force for 36 hr. 26 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 25, 2010, 2:30 PM CDT (19:30 UTC)
In effect from
Oct 26, 2010, 7:00 AM CDT
Expired
Oct 27, 2010, 6:52 PM CDT
In force
36 hr
Issued by
NWS Aberdeen, SD
All 28 counties

Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 9:35 AM CDTNON-TSTM WND GST 60Oacoma, SD
Oct 26, 10:49 AM CDTNON-TSTM WND GST 611 Ene Mobridge, SD
Oct 26, 12:20 PM CDTNON-TSTM WND GST 5510 S Summit, SDSEMI-TRUCK WAS BLOWN OVER ON INTERSTATE 29 DUE TO ESTIMATED WIND GUSTS BETWEEN 50 TO 60 MPH.
Oct 26, 12:24 PM CDTNON-TSTM WND GST 614 Nne Draper, SD
Oct 26, 1:15 PM CDTNON-TSTM WND GST 5810 Wnw Long Lake, SD
Oct 26, 1:25 PM CDTNON-TSTM WND GST 58Aberdeen, SD
Oct 26, 2:00 PM CDTNON-TSTM WND DMG11 N Sisseton, SDSEMI-TRUCK WAS BLOWN OVER ON INTERSTATE 29 DUE TO ESTIMATED WIND GUSTS BETWEEN 55 TO 60 MPH.
Oct 26, 2:14 PM CDTNON-TSTM WND DMG2 S Warner, SDSEMI-TRUCK WAS BLOWN OVER. WIND GUSTS UNKNOWN.
Oct 26, 2:35 PM CDTNON-TSTM WND GST 61Sisseton, SD
Oct 26, 2:35 PM CDTNON-TSTM WND DMGSummit, SDSEMI-TRUCK WAS BLOWN OVER ON INTERSTATE 29 DUE TO SUSTAINED WINDS OF 47 MPH WITH ESTIMATED GUSTS NEAR 60 MPH.
Oct 26, 2:55 PM CDTNON-TSTM WND GST 62.5Castlewood, SD
Oct 26, 3:10 PM CDTNON-TSTM WND DMGAberdeen, SDSCATTERED POWER OUTAGES REPORTED IN ABERDEEN.
Oct 26, 3:30 PM CDTNON-TSTM WND GST 62Aberdeen, SDASOS OBSERVED AT THE NATIONAL WEATHER SERVICE AT ABERDEEN.
Oct 27, 7:00 AM CDTSNOW 0.6Roscoe, SD
Oct 27, 7:00 AM CDTSNOW 33 W Sisseton, SD
Oct 27, 7:00 AM CDTSNOW 6Roy Lake State Park, SD
Oct 27, 8:00 AM CDTSNOW 0.54 Nw Gann Valley, SD
Oct 27, 8:00 AM CDTSNOW 18 Ne Columbia, SD
Oct 27, 8:00 AM CDTSNOW 1Mobridge, SD
Oct 27, 8:00 AM CDTSNOW 1.52 W Rauville, SD
Oct 27, 8:00 AM CDTSNOW 1.5Andover, SD
Oct 27, 8:00 AM CDTSNOW 24 Nw Onida, SD
Oct 27, 9:00 AM CDTSNOW 0.31 E Aberdeen, SD
Oct 27, 9:00 AM CDTSNOW 1.4Doland, SD
Oct 27, 9:00 AM CDTSNOW 3Webster, SD2 TO 4 INCHES ESTIMATED
Oct 27, 9:00 AM CDTSNOW 4Bristol, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 7.5 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WWUS73 KABR 251930
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
230 PM CDT MON OCT 25 2010

...STRONG WINDS DEVELOPING ON TUESDAY AND LASTING THROUGH
WEDNESDAY...

.AN INTENSE AREA OF LOW PRESSURE WILL DEEPEN OVER NORTHERN
MINNESOTA BY TUESDAY EVENING. AS THIS OCCURS...VERY STRONG
NORTHWEST WINDS WILL DEVELOP ACROSS CENTRAL AND NORTHEAST SOUTH
DAKOTA AS WELL AS WEST CENTRAL MINNESOTA DURING THE DAY ON TUESDAY
AND CONTINUE RIGHT INTO WEDNESDAY.

SDZ003-004-009-015-016-033>035-045-048-260330-
/O.UPG.KABR.HW.A.0002.101026T1200Z-101028T0000Z/
/O.NEW.KABR.HW.W.0004.101026T1200Z-101028T0000Z/
/O.NEW.KABR.WI.Y.0016.101025T2100Z-101026T1200Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-
LYMAN-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO...
PRESHO
230 PM CDT MON OCT 25 2010 /130 PM MDT MON OCT 25 2010/

...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ TUESDAY...
...HIGH WIND WARNING IN EFFECT FROM 7 AM CDT /6 AM MDT/ TUESDAY
TO 7 PM CDT /6 PM MDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 AM CDT /6 AM MDT/ TUESDAY TO
7 PM CDT /6 PM MDT/ WEDNESDAY. A WIND ADVISORY HAS ALSO BEEN
ISSUED. THIS WIND ADVISORY IS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/
TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* DANGEROUSLY STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP
  DURING THE DAY ON TUESDAY AND CONTINUE TUESDAY NIGHT INTO
  WEDNESDAY. BUT FIRST...25 TO 35 MPH SUSTAINED WINDS WILL DEVELOP
  ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA BY EARLY THIS
  EVENING AND PERSIST OVERNIGHT.

* 25 TO 35 MPH SUSTAINED WINDS WITH GUSTS TO 45 MPH EARLY 
  TUESDAY MORNING ARE EXPECTED TO INCREASE TO 35 TO 45 MPH 
  SUSTAINED WINDS WITH GUSTS TO 58 MPH OR HIGHER BY LATE TUESDAY 
  AFTERNOON. 

* WINDS AS STRONG AS 40 MPH SUSTAINED AND GUSTS OF 58 MPH OR 
  HIGHER MAKE DRIVING HIGH PROFILE VEHICLES RATHER DANGEROUS AND 
  CAN CAUSE TREE AND PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MNZ039-046-SDZ005>008-010-011-017>023-036-037-051-260330-
/O.UPG.KABR.HW.A.0002.101026T1200Z-101028T0000Z/
/O.NEW.KABR.HW.W.0004.101026T1200Z-101028T0000Z/
/O.NEW.KABR.WI.Y.0016.101026T0000Z-101026T1200Z/
TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY-
FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA...
ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...HIGHMORE...MILLER...FORT THOMPSON
230 PM CDT MON OCT 25 2010

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
TUESDAY...
...HIGH WIND WARNING IN EFFECT FROM 7 AM TUESDAY TO 7 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 7 PM CDT
WEDNESDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND
ADVISORY IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* DANGEROUSLY STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP
  DURING THE DAY ON TUESDAY AND CONTINUE TUESDAY NIGHT INTO
  WEDNESDAY. BUT FIRST...25 TO 35 MPH SUSTAINED WINDS WILL
  GRADUALLY DEVELOP LATE THIS EVENING THROUGH LATE TONIGHT ACROSS
  NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA.

* 25 TO 35 MPH SUSTAINED WINDS WITH GUSTS TO 45 MPH EARLY 
  TUESDAY MORNING ARE EXPECTED TO INCREASE TO 35 TO 45 MPH 
  SUSTAINED WINDS WITH GUSTS TO 58 MPH OR HIGHER BY LATE TUESDAY 
  AFTERNOON. 

* WINDS AS STRONG AS 40 MPH SUSTAINED AND GUSTS OF 58 MPH OR 
  HIGHER MAKE DRIVING HIGH PROFILE VEHICLES RATHER DANGEROUS AND 
  CAN CAUSE TREE AND PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DORN
7 follow-up statements
709 
WWUS73 KABR 260201
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
901 PM CDT MON OCT 25 2010

...STRONG WINDS DEVELOPING ON TUESDAY AND LASTING THROUGH
WEDNESDAY...

.AN INTENSE AREA OF LOW PRESSURE WILL DEEPEN OVER NORTHERN
MINNESOTA BY TUESDAY EVENING. AS THIS OCCURS...VERY STRONG
NORTHWEST WINDS WILL DEVELOP ACROSS CENTRAL AND NORTHEAST SOUTH
DAKOTA AS WELL AS WEST CENTRAL MINNESOTA DURING THE DAY ON
TUESDAY AND CONTINUE RIGHT INTO WEDNESDAY.

SDZ003-004-009-015-016-033>035-045-048-261215-
/O.CON.KABR.HW.W.0004.101026T1200Z-101028T0000Z/
/O.CON.KABR.WI.Y.0016.000000T0000Z-101026T1200Z/
CORSON-CAMPBELL-WALWORTH-DEWEY-POTTER-STANLEY-SULLY-HUGHES-JONES-
LYMAN-
INCLUDING THE CITIES OF...MCLAUGHLIN...HERREID...MOBRIDGE...
TIMBER LAKE...GETTYSBURG...FORT PIERRE...ONIDA...PIERRE...MURDO...
PRESHO
901 PM CDT MON OCT 25 2010 /801 PM MDT MON OCT 25 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/
TUESDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM CDT /6 AM MDT/
TUESDAY TO 7 PM CDT /6 PM MDT/ WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM CDT /6 AM MDT/
TUESDAY TO 7 PM CDT /6 PM MDT/ WEDNESDAY. A WIND ADVISORY REMAINS
IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ TUESDAY. 

* DANGEROUSLY STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP 
  DURING THE DAY ON TUESDAY AND CONTINUE TUESDAY NIGHT INTO 
  WEDNESDAY. BUT FIRST...25 TO 35 MPH SUSTAINED WINDS WILL 
  DEVELOP ACROSS CENTRAL AND NORTH CENTRAL SOUTH DAKOTA BY EARLY 
  THIS EVENING AND PERSIST OVERNIGHT. 

* 25 TO 35 MPH SUSTAINED WINDS WITH GUSTS TO 45 MPH EARLY 
  TUESDAY MORNING ARE EXPECTED TO INCREASE TO 35 TO 45 MPH 
  SUSTAINED WINDS WITH GUSTS TO 58 MPH OR HIGHER BY LATE TUESDAY 
  AFTERNOON. 

* WINDS AS STRONG AS 40 MPH SUSTAINED AND GUSTS OF 58 MPH OR 
  HIGHER MAKE DRIVING HIGH PROFILE VEHICLES RATHER DANGEROUS AND 
  CAN CAUSE TREE AND PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MNZ039-046-SDZ005>008-010-011-017>023-036-037-051-261215-
/O.CON.KABR.HW.W.0004.101026T1200Z-101028T0000Z/
/O.CON.KABR.WI.Y.0016.000000T0000Z-101026T1200Z/
TRAVERSE-BIG STONE-MCPHERSON-BROWN-MARSHALL-ROBERTS-EDMUNDS-DAY-
FAULK-SPINK-CLARK-CODINGTON-GRANT-HAMLIN-DEUEL-HYDE-HAND-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...EUREKA...
ABERDEEN...BRITTON...SISSETON...IPSWICH...WEBSTER...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...HIGHMORE...MILLER...FORT THOMPSON
901 PM CDT MON OCT 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TUESDAY TO 7 PM
CDT WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM TUESDAY TO 7 PM
CDT WEDNESDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY. 

* DANGEROUSLY STRONG NORTHWEST WINDS ARE EXPECTED TO DEVELOP 
  DURING THE DAY ON TUESDAY AND CONTINUE TUESDAY NIGHT INTO 
  WEDNESDAY. BUT FIRST...25 TO 35 MPH SUSTAINED WINDS WILL 
  GRADUALLY DEVELOP LATE THIS EVENING THROUGH LATE TONIGHT 
  ACROSS NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. 

* 25 TO 35 MPH SUSTAINED WINDS WITH GUSTS TO 45 MPH EARLY 
  TUESDAY MORNING ARE EXPECTED TO INCREASE TO 35 TO 45 MPH 
  SUSTAINED WINDS WITH GUSTS TO 58 MPH OR HIGHER BY LATE TUESDAY 
  AFTERNOON. 

* WINDS AS STRONG AS 40 MPH SUSTAINED AND GUSTS OF 58 MPH OR 
  HIGHER MAKE DRIVING HIGH PROFILE VEHICLES RATHER DANGEROUS AND 
  CAN CAUSE TREE AND PROPERTY DAMAGE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
826 
WWUS73 KABR 261210
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
710 AM CDT TUE OCT 26 2010

...HIGH WINDS DEVELOPING TODAY AND LASTING THROUGH WEDNESDAY...

.AN INTENSE AREA OF LOW PRESSURE WILL CONTINUE TO STRENGTHEN OVER
NORTHERN MINNESOTA TODAY. AS THIS OCCURS...VERY STRONG NORTHWEST
WINDS WILL DEVELOP ACROSS CENTRAL AND NORTHEAST SOUTH DAKOTA AS
WELL AS WEST CENTRAL MINNESOTA THIS MORNING AND CONTINUE INTO
WEDNESDAY.

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-262000-
/O.EXP.KABR.WI.Y.0016.000000T0000Z-101026T1200Z/
/O.CON.KABR.HW.W.0004.000000T0000Z-101028T0000Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
710 AM CDT TUE OCT 26 2010 /610 AM MDT TUE OCT 26 2010/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
WEDNESDAY...
...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. A HIGH WIND WARNING
REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ WEDNESDAY. 

WINDS AS STRONG AS 40 MPH SUSTAINED AND GUSTS OF 58 MPH OR HIGHER
MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS AND CAN CAUSE TREE
AND PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
986 
WWUS73 KABR 261217 AAA
NPWABR

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
717 AM CDT TUE OCT 26 2010

...HIGH WINDS DEVELOPING TODAY AND LASTING THROUGH WEDNESDAY...

.AN INTENSE AREA OF LOW PRESSURE WILL CONTINUE TO STRENGTHEN OVER
NORTHERN MINNESOTA TODAY. AS THIS OCCURS...VERY STRONG NORTHWEST
WINDS WILL DEVELOP ACROSS CENTRAL AND NORTHEAST SOUTH DAKOTA AS
WELL AS WEST CENTRAL MINNESOTA THIS MORNING AND CONTINUE INTO
WEDNESDAY.

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-262030-
/O.CON.KABR.HW.W.0004.000000T0000Z-101028T0000Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
717 AM CDT TUE OCT 26 2010 /617 AM MDT TUE OCT 26 2010/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
WEDNESDAY. 

* DANGEROUSLY STRONG NORTHWEST WINDS WILL DEVELOP THIS MORNING
  AND CONTINUE TONIGHT INTO WEDNESDAY.

* WEST TO NORTHWEST WIND WILL INCREASE TO 35 TO 45 MPH SUSTAINED
  WITH GUSTS TO 58 MPH OR HIGHER BY THIS AFTERNOON.

* WINDS AS STRONG AS 40 MPH SUSTAINED AND GUSTS OF 58 MPH OR
  HIGHER MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS AND CAN
  CAUSE TREE AND PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
844 
WWUS73 KABR 261649 AAA
NPWABR

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1149 AM CDT TUE OCT 26 2010

...HIGH WINDS CONTINUING THROUGH WEDNESDAY...

.A VERY INTENSE SURFACE LOW PRESSURE AREA OVER NORTHERN MINNESOTA
WILL CONTINUE TO BRING VERY STRONG WINDS GUSTING TO OVER 60 MPH
TO THE REGION THROUGH WEDNESDAY.

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-270500-
/O.CON.KABR.HW.W.0004.000000T0000Z-101028T0000Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
1149 AM CDT TUE OCT 26 2010 /1049 AM MDT TUE OCT 26 2010/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
WEDNESDAY. 

* DANGEROUSLY STRONG NORTHWEST WINDS WILL CONTINUE THROUGH TONIGHT
  AND WEDNESDAY.

* NORTHWEST WINDS OF 35 TO 45 MPH SUSTAINED WITH GUSTS OVER 60
  MPH OR HIGHER WILL CONTINUE.

* HIGH WINDS CAN MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS AND
  CAN CAUSE TREE AND PROPERTY DAMAGE ALONG WITH POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MOHR
631 
WWUS73 KABR 270449
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1149 PM CDT TUE OCT 26 2010

...HIGH WINDS TO CONTINUE THROUGH WEDNESDAY...

.A VERY INTENSE AREA OF LOW PRESSURE IN NORTHERN MINNESOTA WILL
CONTINUE TO BRING VERY STRONG WINDS TO THE REGION. LOCAL WIND
GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE THROUGHOUT THE DAY.
AS THE SYSTEM MOVES INTO CENTRAL CANADA LATE TODAY...AND HIGH
PRESSURE BUILDS INTO THE REGION...WINDS WILL DROP OFF DRASTICALLY
BETWEEN THIS EVENING AND EARLY THURSDAY.

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-271700-
/O.CON.KABR.HW.W.0004.000000T0000Z-101028T0000Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
1149 PM CDT TUE OCT 26 2010 /1049 PM MDT TUE OCT 26 2010/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
WEDNESDAY. 

* DANGEROUSLY STRONG NORTHWEST WINDS WILL CONTINUE THROUGHOUT THE
  DAY WEDNESDAY.

* NORTHWEST WINDS OF 35 TO 45 MPH SUSTAINED WITH GUSTS OF 60 
  MPH OR HIGHER WILL CONTINUE. 

* HIGH WINDS CAN MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS 
  AND CAN CAUSE TREE AND PROPERTY DAMAGE ALONG WITH POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CONNELLY
830 
WWUS73 KABR 271615
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1115 AM CDT WED OCT 27 2010

...HIGH WINDS TO CONTINUE TODAY...

.A VERY INTENSE AREA OF LOW PRESSURE IN NORTHERN MINNESOTA WILL
CONTINUE TO BRING VERY STRONG WINDS TO THE REGION. LOCAL WIND
GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE THROUGHOUT THE DAY. AS
THE SYSTEM MOVES INTO CENTRAL CANADA LATE TODAY...AND HIGH
PRESSURE BUILDS INTO THE REGION...WINDS WILL DROP OFF DRASTICALLY
BETWEEN THIS EVENING AND EARLY THURSDAY.

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-280000-
/O.CON.KABR.HW.W.0004.000000T0000Z-101028T0000Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
1115 AM CDT WED OCT 27 2010 /1015 AM MDT WED OCT 27 2010/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/
THIS EVENING. 

* DANGEROUSLY STRONG NORTHWEST WINDS WILL CONTINUE THROUGHOUT THE
  DAY.

* NORTHWEST WINDS OF 35 TO 45 MPH SUSTAINED WITH GUSTS OF 60 MPH 
  OR HIGHER WILL CONTINUE. 

* HIGH WINDS CAN MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS 
  AND CAN CAUSE TREE AND PROPERTY DAMAGE ALONG WITH POWER 
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

SD
188 
WWUS73 KABR 272352
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
652 PM CDT WED OCT 27 2010

...BREEZY CONDITIONS WILL CONTINUE THIS EVENING...

.A STRONG AREA OF LOW PRESSURE IS MOVING DEEPER INTO CANADA AND
PULLING AWAY FROM SOUTH DAKOTA. PRESSURE RISES BETWEEN THE
DEPARTING LOW AND THE INCOMING HIGH WILL CAUSE BREEZY CONDITIONS
TO PERSIST THROUGH THIS EVENING.

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-280500-
/O.CAN.KABR.HW.W.0004.000000T0000Z-101028T0000Z/
/O.NEW.KABR.WI.Y.0017.101028T0000Z-101028T0500Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
652 PM CDT WED OCT 27 2010 /552 PM MDT WED OCT 27 2010/

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT /11 PM MDT/
TONIGHT...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT /11 PM MDT/
TONIGHT. THE HIGH WIND WARNING HAS BEEN CANCELLED. 



* NORTHWEST WINDS OF 25 TO 35 MPH SUSTAINED WITH GUSTS OF 45 MPH OR
  HIGHER WILL CONTINUE THROUGH THIS EVENING.

* STRONG WINDS CAN MAKE DRIVING HIGH PROFILE VEHICLES DANGEROUS 
  AND CAN CAUSE TREE AND PROPERTY DAMAGE ALONG WITH POWER 
  OUTAGES. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this high wind warning went out at Oct 25, 9:12 AM CDT, 5 hours 18 minutes earlier.

Area forecast discussion, Oct 25, 9:12 AM CDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
912 AM CDT MON OCT 25 2010

.UPDATE...
THE FORECAST FOR TODAY APPEARS TO BE ON TRACK AT THIS TIME. A BAND
OF LIGHT RAIN IS WORKING INTO THE WESTERN FORECAST ZONES.
ADDITIONAL REINFORCEMENTS OF RAIN WILL REALLY GET GOING LATER THIS
AFTERNOON INTO THIS EVENING ACROSS THE FAR EASTERN ZONES.
AND...TEMPERATURES SHOULD CONTINUE A SLOW AND STEADY RISE THROUGH
THE 50S TODAY UNTIL THE COLD FRONT WORKS THROUGH. NO CHANGES
PLANNED TO CURRENT GRIDDED/WORDED FORECAST.

&&
.PREV DISCUSSION...
.SHORT TERM...TODAY THROUGH WEDNESDAY
SFC LOW IS BEGINNING TO TAKE SHAPE JUST TO THE WEST OF THE AREA AS
THE COLD FRONT ALSO BEGINS TO APPROACH. WARM FRONTAL BOUNDARY LIES
ACROSS SOUTHWEST SD. MODELS ARE CONTINUING TO TREND DRIER WITH
TODAYS FRONTAL PASSAGE AND BECOMING MORE PRONOUNCED WITH A DRY
SLOT MOVING OVER THE CWA DURING THE LIFE CYCLE OF THE STRONG SFC
LOW. GENERALLY WENT WITH 30 TO 50 POPS TODAY AS THE FRONTAL
BOUNDARY MOVES QUICKLY ACROSS THE AREA...THEN DROPPED DOWN TO
SLIGHT CHANCE OVER THE WESTERN CWA THIS AFTERNOON. ALL MODELS HAVE
BECOME MARKEDLY DRIER TODAY...WITH THE BULK OF THE PRECIP BLOWING
UP THIS AFTERNOON OVER VERY FAR EASTERN SD...AND MORE SO INTO MN.

STRONG WINDS STILL ON TRACK FOR TUESDAY AND EVEN INTO WEDNESDAY.
WILL LEAVE THE HIGH WIND WATCH IN PLACE. NAM SUGGESTING THAT
WEDNESDAY MIGHT ACTUALLY BE THE WINDIER OF THE TWO DAYS. THIS IS A
TREND THAT WILL HAVE TO BE WATCHED CLOSELY AS IT WILL DETERMINE
WHAT HEADLINES TO ISSUE FOR TUESDAY AND WEDNESDAY.

THERE HAS ALSO BEEN A SLIGHT NORTHWARD TREND IN THE WRAP AROUND
PRECIP FOR TUESDAY NIGHT SO HAVE ADJUSTED POPS ACCORDINGLY. IT
STILL APPEARS THE AIR WILL BE COLD ENOUGH LATE TUESDAY NIGHT INTO
WEDNESDAY TO CHANCE PRECIP TO SNOW. ALTHOUGH...WILL HAVE TO WATCH
A SLIGHT WARMING TREND IN LOW LEVEL TEMPS IN THE NAM.

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY
GOOD AGREEMENT BTWN NUMERICAL MODEL GUIDANCE CONTINUES IN THE
EXTENDED FORECAST PERIOD. THE CLOSED LOW THAT IS EXPECTED TO BRING
STRONG...POSSIBLY HIGH WIND...AND THE FIRST SNOWFALL OF THE
SEASON TO NE SD AND WRN MN WED...IS PROGGED TO BE OVER SOUTH
CENTRAL ONTARIO WED NIGHT. HEIGHTS IN THE UPPER...MID...AND LOW
LEVELS WILL RISE RAPIDLY ON THURSDAY BEHIND THIS SYSTEM AND AHEAD
OF THE NEXT PACIFIC TROUGH PUSHING ONTO THE WEST COAST. SFC RIDGE
AXIS MOVES THROUGH THE CWA THURSDAY MORNING...WITH AN INCREASING
SELY SFC FLOW BEGINNING THEREAFTER. THIS SFC FLOW WILL LEAD TO
QUITE A RAPID WARM UP TO NEAR SEASONAL HIGHS FOR FRIDAY AFTERNOON.
PREVIOUSLY MENTIONED TROUGH ALONG THE WEST COAST IS FORECAST TO
MOVE THROUGH THE AREA ON SATURDAY. LATEST GUIDANCE TRENDING
FARTHER SOUTH WITH THIS TROUGH...STILL BRINGING A FEW SHOWERS
ALONG WITH A WEAK N-S COLD FRONT THROUGH THE REGION. THIS
PROGRESSIVE UPPER LEVEL PATTERN CONTINUES INTO THE LATTER HALF OF
THE WEEKEND WITH ANOTHER UPPER LVL SHORT-WAVE TROUGH PASSAGE
SLATED FOR SUNDAY EVENING/SUNDAY NIGHT.

&&

.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

VFR MID LEVEL CLOUDS WILL REMAIN OVER THE TAF LOCATIONS THROUGH
THE DAY AND EVENING AS A STRONG UPPER LEVEL TROUGH DIGS OVER THE
REGION. P6SM -RA FALLING FROM THESE MID LEVEL CLOUDS WILL AFFECT
ALL OF THE TAF LOCATIONS INTO THE EVENING HOURS. VISIBILITIES MAY
FALL TO 5 MILES OR LESS AT TIMES...ESPECIALLY AT ABR AND ATY.
CEILINGS MAY ALSO FALL INTO THE MVFR RANGE WITH THE RAIN SHOWERS
AT ABR AND ATY. THE RAIN WILL MOVE EAST BY LATE THIS EVENING WITH
VFR CEILINGS REMAINING THROUGH TONIGHT AND TUESDAY MORNING. WINDS
WILL SHIFT TO THE NORTHWEST AND INCREASE AT ALL TAF SITES BEHIND A
COLD FRONT MOVING ACROSS THE REGION TODAY.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
     BROWN-BUFFALO-CAMPBELL-CLARK-CODINGTON-CORSON-DAY-DEUEL-
     DEWEY-EDMUNDS-FAULK-GRANT-HAMLIN-HAND-HUGHES-HYDE-JONES-
     LYMAN-MARSHALL-MCPHERSON-POTTER-ROBERTS-SPINK-STANLEY-SULLY-
     WALWORTH.

MN...HIGH WIND WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR
     BIG STONE-TRAVERSE.

&&

UPDATE...DORN
SHORT TERM...TMT
LONG TERM...CHURCH
AVIATION...MOHR

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Oct 25, 11:21 AM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
1121 AM CDT MON OCT 25 2010

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-261630-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
1121 AM CDT MON OCT 25 2010 /1021 AM MDT MON OCT 25 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ADVISORY STRENGTH WINDS ARE POSSIBLE BY EARLY THIS EVENING ACROSS
PORTIONS OF CENTRAL AND NORTH CENTRAL SOUTH DAKOTA...SPREADING
EAST TO INCLUDE NORTHEASTERN SOUTH DAKOTA AND WEST CENTRAL
MINNESOTA BY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WEST TO NORTHWEST WINDS WILL OCCUR ON TUESDAY AND
WEDNESDAY AS LOW PRESSURE STRENGTHENS TO THE NORTHEAST OF THE
REGION. SUSTAINED WINDS FROM 35 TO 45 MPH...WITH GUSTS TO 58 MPH
OR HIGHER ARE EXPECTED. LIGHT SNOW IS ALSO POSSIBLE LATE TUESDAY
NIGHT INTO WEDNESDAY ACROSS NORTHEASTERN SOUTH DAKOTA. ANY
ACCUMULATIONS WILL BE LIGHT...BUT FALLING SNOW COMBINING WITH
WINDS AS STRONG AS ARE FORECAST WOULD CREATE CONSIDERABLY REDUCED
VISIBILITIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TUESDAY THROUGH WEDNESDAY FOR
WIND REPORTS OR ANY REPORTS OF DAMAGE.

DORN

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 2:30 PM CDTWind AdvisoryABRBrown, Buffalo, Campbell, Clark, Codington, Corson and 20 more17 hr

Nearby

High Wind Warnings in South Dakota, 2010High Wind Warnings in Minnesota, 2010Every high wind warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.